Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 146, NWS Albany, NY

August 1, 2011Columbia County, Dutchess County, New York; Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Aug 1, 2011, 4:25 PM EDT for Columbia County, Dutchess County, New York; Northwest Hills Planning Region, Connecticut. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2011, 4:25 PM EDT (20:25 UTC)
Expired
Aug 1, 2011, 4:46 PM EDT
In force
21 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Northwest Hills Planning Region, CT, Columbia County, NY, Dutchess County, NY

The radar

The Albany radar (KENX), 85 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1159 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WUUS51 KALY 012025 RRA
SVRALY
CTC005-NYC021-027-012130-
/O.NEW.KALY.SV.W.0146.110801T2025Z-110801T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
425 PM EDT MON AUG 1 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
  NORTHEASTERN DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
  SOUTH CENTRAL COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 530 PM EDT

* AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ANCRAM...OR 16 MILES SOUTHEAST OF HUDSON...AND MOVING SOUTHEAST AT
  25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   PINE PLAINS BY 430 PM EDT...
   MILLERTON BY 445 PM EDT...
   SHARON AND AMENIA BY 455 PM EDT...
   FALLS VILLAGE BY 500 PM EDT...
   CORNWALL BRIDGE...CORNWALL BRIDGE POTTERY AND KENT BY 515 PM
   EDT...
   LITCHFIELD BY 530 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

&&

LAT...LON 4204 7350 4204 7340 4181 7302 4159 7332
      4203 7387 4220 7362
TIME...MOT...LOC 2025Z 315DEG 21KT 4203 7362

$$

NAS
1 follow-up statement
053 
WWUS51 KALY 012046
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
446 PM EDT MON AUG 1 2011

CTC005-NYC021-027-012055-
/O.CAN.KALY.SV.W.0146.000000T0000Z-110801T2130Z/
LITCHFIELD CT-DUTCHESS NY-COLUMBIA NY-
446 PM EDT MON AUG 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL 
COLUMBIA...NORTHEASTERN DUTCHESS AND LITCHFIELD COUNTIES IS 
CANCELLED...THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4204 7350 4204 7340 4181 7302 4159 7332
      4203 7387 4220 7362
TIME...MOT...LOC 2045Z 315DEG 21KT 4194 7351

$$

NAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 1:49 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Aug 1, 1:49 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
149 PM EDT MON AUG 1 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL DROP THROUGH THE REGION THIS AFTERNOON...
MOVING OFFSHORE TONIGHT. TUESDAY INTO WEDNESDAY OUR REGION WILL BE
SANDWICHED BETWEEN LOW PRESSURE MOVING ACROSS THE MID ATLANTIC
STATES AND A STORM IN THE GULF OF MAINE. HIGH PRESSURE WILL BUILD
FROM THE GREAT LAKES TO EASTERN SEABOARD TO END THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 130 PM...CURRENT RADAR SHOWS ANY SIGNIFICANT CONVECTION TO BE
ISOLATED AND MAINLY TO THE SOUTH AND EAST OF ALBANY. WILL CONTINUE
TO KEEP ENHANCED TSTM WORDING IN THE FORECAST DUE TO THE IMPRESSIVE
INSTABILITY DISCUSSED BELOW. SOME ADJUSTMENTS MADE TO THE HOURLY
TEMP/DEWPOINT/POP/WX GRIDS.

****PREVIOUS DISCUSSION****
ONE CLUSTER OF STORMS IS TRACKING OUT OF THE CATSKILLS NOW...AND
WILL TRACK THROUGH THE MID HUDSON VALLEY...SLIP THE SOUTHERN
BERKSHIRES...AND TRACK THROUGH NW CT. A BAND OF CONVECTIVE CLOUDS
IS SEEN IN THE SOUTHERN ADIRONDACKS TO THE WESTERN MOHAWK VALLEY
AND INTO WESTERN NY...LINKED TO THE CONVECTION IN NW PA.

AREA 12Z SOUNDINGS SHOW IMPRESSIVE INSTABILITY...AND BECAUSE OF
RELATIVELY COOL TEMPERATURES ALOFT...MIDLEVEL LAPSE RATES ARE
BETTER THAN AVERAGE. THERE IS VERY WEAK SURFACE AND BOUNDARY LAYER
CONVERGENCE...SO THE LOW LEVEL FORCING WILL BE VERY WEAK ALONG THE
COLD FRONT. BEST SURFACE DEW POINT GRADIENT IS ALONG AND NW OF THE
GREAT LAKES...AND THERE IS A VERY BROAD WEAK SURFACE WINDSHIFT
NEAR THE DEW POINT GRADIENT. THERE IS NOT MUCH COOLING OR DRYING
AT 925/850 HPA...SO AGAIN...THUNDERSTORM ACTIVITY THAT DEVELOPS IN
AND AROPUND THE BAND OF CLOUDINESS FROM THE ADIRONDACKS AND POINTS
SOUTH AND WEST SHOULD BE ISOLATED TO SCATTERED. SOME OF THE STORMS
MAY BE INITIATED ALONG TERRAIN OR JUST EAST OF THE LAKES IF LAKE
SHORE BREEZE PROCESSES CAN GET GOING...AGAIN DUE TO THE LACK OF
ORGANIZED STRONG LOW LEVEL FORCING.

INSTABILITY OVER THE REGION SHOULD SUPPORT SEVERE HAIL IN SOME OF
THE STORMS...AND IF CORES PLUNGE TO THE SURFACE THERE COULD BE
SOME ISOLATED DAMAGING WINDS. VIL OF THE DAY LOOKS TO BE IN THE
MID 50S...BUT WILL BE DETERMINED MORE PRECISELY ONCE A REPORT OF
SEVERE HAIL IS RECEIVED.

HAVE ADJUSTED RAIN CHANCES AND SMALL SCALE QPF BASED ON CURRENT
OBSERBVATIONS AND TRENDS. TEMPERATURES AND EVERYTHING ELSE LOOK IN
THE BALL PARK.

PREV AFD BELOW...

SCT TSTMS OVER W NY PRODUCING CI/AC SHIELD INTO SW PTNS FCA.
OTRW MOST AREAS CLR...AWAITING CDFNT. FEW MINOR CHANGES MAINLY
RELATED TO DIURNAL HEATING.

AS OF 400 AM EDT...SKIES WERE STILL MAINLY CLEAR ACROSS THE FA
WITH SOME PATCHY FOG IN THE VICINITY OF KGFL. TEMPERATURES WERE
GENERALLY IN THE UPPER 50S TO UPPER 60S.

THE MAIN FOCUS OF ACTIVITY TODAY WILL BE A COLD FRONT THAT IS
EXPECTED TO DROP FROM NORTHWEST TO SOUTHEAST ACROSS THE FA DURING
THE MID DAY HOURS AND END UP WELL SOUTH OF THE FA BY LATE THIS
AFTERNOON OR EARLY THIS EVENING. ML MUCAPES ARE EXPECTED TO REACH
2000-4000 J/KG MAINLY THIS AFTERNOON FROM THE GREATER CAPITAL
DISTRICT SOUTH AND EAST IN EASTERN NEW YORK AND ACROSS WESTERN NEW
ENGLAND. THIS IS ALSO THE AREA WHICH SPC HAS INCLUDED IN A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. IN ADDITION STEEP LAPSE RATES EXIST
BTWN H7 AND H5 IN THE NEIGHBORHOOD OF 6.5 TO 7.5 C/KM...SHOWALTER
INDICES -3 TO -4 AND WBZ HEIGHTS DROPPING TO 7-10 KFT THIS
AFTERNOON. EXPECT SOME MULTICELL THUNDERSTORMS TO DEVELOP MOVING
FROM WEST NORTHWEST TO EAST SOUTHEAST AT 25 TO 35 MPH WITH
DAMAGING WINDS AND LARGE HAIL POSSIBLE. HAVE ADDED ENHANCED WORDING
TO ZONES ACROSS ALL BUT NORTHWEST PORTION OF FA AND WILL SEPARATE
HWO BASED ON SLIGHT RISK AREA. EXPECT HIGH TEMPS TODAY TO RANGE
FROM THE MID 80S TO AROUND 90 IN MOST AREAS. IN THE WAKE OF THE
FRONT EXPECT RAPID CLEARING WITH SOME PATCHY FOG OVERNIGHT AND
LOWS IN THE MID 50S TO LOWER 60S.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
IN WAKE OF CFP HIGH PRESSURE BUILDS S FM JAMES BAY TUES. GFS KEEPS
RGN BETWEEN 500 HPA THETA E RIDGE OVER GRTLKS AND ONT AND CUTOFF
OVER MARITIMES. THERMAL RIBBON IN THIS SCENARIO IS FM LK ERIE TO
DELMARVA AS IS STORM TRACK OF MOST ACTIVE WEATHER. NAM/NEW GEM
HAVE THIS THERMAL RIBBON FURTHER E FM LK ONT INTO NJ AND SFC LOW
TRACKING SE BRINGS MORE WIDESPREAD CLOUDS AND RN TO RGN
PARTICULARLY S SECTIONS TUES NT AND WED. ECMWF IS IN SAME
CAMP...ALTHOUGH IT CONFINES THE RAIN THREAT TO S TIER TUES NT INTO
WED. WILL MAKE SOME MINOR SHIFTS FROM PVS FCST.

TUESDAY TO BE A DRY PS-MS DAY WITH SEASONABLE TEMPS AND TD
FALLING INTO 50S AND LOW 60S. TUES NT INTO WED CLOUDS AND THREAT
OF -SHRA WILL INCR FM S TO N AS SFC LOW MOVES SE ALONG THETAE
GRADIENT FM LK HURON TO DELMARVA. WILL KEEP THREAT OF -SHRA TSTMS FM
MOHAWK VLY S...BUT A TAD FURTHER N THAN PVS FCST.

WED NT SFC LOW DEPARTS OFFSHORE..AS WELL AS 500HPA CUTOUT. SFC HIGH
PRESSURE BUILDS INTO NE FM GRTLKS WITH GENERALLY FAIR CONDS INTO FRI.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
GFS/ECMWF ARE MORE SIMILAR THAN PVS RUNS WITH SFC HIGH SLIDING
OFF EAST COAST FRI AS DOES 500 HPA RIDGE ON FRIDAY WITH ONE MORE
DRY DAY TO END THE WEEK. FRI NT INTO SAT WK SFC LOW AND ITS
FRONTAL SYSTEMS RACE THROUGH FCA IN FAST WNW FLOW OVER NORTHEAST.

THREAT OF -SHRA AND TSTMS RETURNS LATE FRI NT INTO SAT. CONDS IMPV
SUNDAY AS SFC LOW HEADS OUT TO SEA IN FAST FLOW AND YET ANOTHER
WEAK SFC HIGH BUILDS E FM GRTLKS. WHILE YET ANOTHER WMFNT/CDFNT
COMBO MOVE THROUGH RGN IN SAT. TEMPS REMAIN NR OR SLIGHTLY ABOVE
NORMALS DURING THIS PERIOD.

GIVEN SIMILARITIES BTWN ECMWF AND GFS WILL POPULATE WITH GMOS AND
MAKE MINOR CHANGES.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
ISOLATED CONVECTION SOUTH AND EAST OF KALB WILL CONTINUE MOVING
SOUTHEAST. ACKNOWLEDGING VCSH AT KALB THROUGH 21Z. ALSO INDICATING
VCSH AT KPOU THROUGH 22Z. KGFL SHOULD STAY VFR WITH THE THREAT OF
ANY ISOLATED SHOWERS AND STORMS WELL SOUTH AND EAST OF KGFL. IN
THE VICINITY OF SHOWERS AND THUNDERSTORMS AROUND KALB AND KPOU...
A BRIEF CEILING AROUND 3500 FEET COULD DEVELOP...BUT PREVAILING
CEILINGS SHOULD BE 7000 FEET OR HIGHER. ISOLATED SHOWERS AND
STORMS SHOULD EXIT BY 22Z...AND VFR CONDITIONS SHOULD PREVAIL MOST
OF THE EVENING. FOG COULD FORM AT KPOU AND KGFL AFTER MIDNIGHT...
AND SHOULD LIFT BY 11Z. VFR CONDITIONS SHOULD PREVAIL AFTER 11Z.

SOUTH WINDS AT AROUND 10 KT SHOULD BECOME WEST TO NORTHWEST THIS
AFTERNOON...WITH BRIEF GUSTS TO 15 KT AROUND KALB BEFORE SUNSET.
WINDS WILL DIMINISH TO LIGHT AND VARIABLE LESS THAN 5 KT TONIGHT.
WINDS WILL BECOME NORTHWEST AT LESS THAN 10 KT TOMORROW.

OUTLOOK...
TUE...VFR. NO SIG WX.
WED-SAT...VFR/MVFR. CHC RW/TRW.

&&

.FIRE WEATHER...
A WEAK COLD FRONT WILL DROP THROUGH THE REGION TODAY AND EXIT BY
THIS EVENING. TUESDAY INTO WEDNESDAY OUR REGION WILL BE
SANDWICHED BETWEEN LOW PRESSURE MOVING ACROSS THE MID ATLANTIC
STATES AND A STORM IN THE GULF OF MAINE.

RELATIVE HUMIDITIES WILL DROP TO 35 TO 55 PERCENT TODAY...RECOVER
TO 70 TO 100 PERCENT TONIGHT AND DROP TO 30 TO 55 PERCENT ON
TUESDAY.

LIGHT AND VARIABLE WINDS EARLY TODAY WILL BECOME SOUTHWEST TO WEST
AT 10 TO 15 MPH WITH SOME GUSTS TO AROUND 20 MPH. WINDS WILL
BECOME LIGHT AND VARIABLE TONIGHT...AND NORTHWEST AT 10 TO 15
TUESDAY AFTERNOON...WITH GUSTS UP TO 25 MPH.

&&

.HYDROLOGY...
NO HYDRO PROBLEMS EXPECTED WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS MAINLY THIS AFTERNOON...AND AGAIN LATER NEXT WEEK.
MAINSTEM RIVERS WILL LIKELY REMAIN AT OR SLIGHTLY BELOW NORMAL
LEVELS FOR THE TIME OF YEAR WITH NO SIGNIFICANT CHANGES EXPECTED.
QPF AMOUNTS THROUGH MID WEEK WILL GENERALLY A QUARTER OF AN INCH OR
LESS...EXCEPT ISOLATED HEAVIER AMOUNTS ARE POSSIBLE IN THUNDERSTORMS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

AVIATION...NAS
Hazardous weather outlook, Aug 1, 10:51 AM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1051 AM EDT MON AUG 1 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-021500-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1051 AM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY THIS
AFTERNOON ALONG AND AHEAD OF A COLD FRONT WHICH IS EXPECTED TO
MOVE THROUGH THE REGION. THE THUNDERSTORMS ARE EXPECTED TO MOVE
FROM WEST NORTHWEST TO EAST SOUTHEAST AT 25 TO 35 MPH AND MAY
PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Local storm report, Aug 1, 3:22 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
322 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             HUDSON                  42.25N 73.79W
08/01/2011  E1.75 INCH       COLUMBIA           NY   PUBLIC

&&

ROKEEFE
Local storm report, Aug 1, 3:23 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
323 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             COXSACKIE               42.36N 73.81W
08/01/2011  E1.00 INCH       GREENE             NY   PUBLIC

&&

ROKEEFE
Local storm report, Aug 1, 3:35 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             STUYVESANT              42.39N 73.78W
08/01/2011  E1.00 INCH       COLUMBIA           NY   PUBLIC

&&

ROKEEFE
Local storm report, Aug 1, 3:37 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
337 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             CLAVERACK               42.22N 73.72W
08/01/2011  E1.25 INCH       COLUMBIA           NY   PUBLIC

&&

ROKEEFE
Local storm report, Aug 1, 4:03 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
403 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             4 SE HUDSON             42.21N 73.73W
08/01/2011  E1.75 INCH       COLUMBIA           NY   PUBLIC

&&

ROKEEFE
Local storm report, Aug 1, 4:10 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
410 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             HUDSON                  42.25N 73.79W
08/01/2011  M1.50 INCH       COLUMBIA           NY   PUBLIC

&&

ROKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 10:00 AM EDTSpecial Weather StatementALYUlster60 min
Aug 1, 12:23 PM EDTSpecial Weather StatementALYMontgomery67 min
Aug 1, 1:04 PM EDTSpecial Weather StatementALYAlbany56 min
Aug 1, 1:16 PM EDTSpecial Weather StatementALYColumbia59 min
Aug 1, 2:46 PM EDTSevere Thunderstorm WarningALYColumbia, Greene59 min
Aug 1, 3:04 PM EDTSpecial Weather StatementALYGreene26 min
Aug 1, 3:31 PM EDTAreal Flood AdvisoryALYColumbia, Greene2 hr
Aug 1, 3:38 PM EDTSevere Thunderstorm WarningALYColumbia, Greene, Ulster52 min
Aug 1, 4:25 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster65 min
Aug 1, 4:41 PM EDTSpecial Weather StatementALYUlster34 min
Aug 1, 4:54 PM EDTSevere Thunderstorm WarningALYUlster23 min
Aug 1, 5:30 PM EDTSevere Thunderstorm WarningALYDutchess31 min
Aug 1, 5:48 PM EDTAreal Flood AdvisoryALYDutchess3 hr
Aug 1, 12:32 PM EDTSpecial Weather StatementALY43 min
Aug 1, 4:38 PM EDTSpecial Weather StatementALY37 min
Aug 1, 5:14 PM EDTSpecial Weather StatementALY61 min
Aug 1, 5:52 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region3 hr
Aug 1, 6:08 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region19 min
Aug 1, 6:25 PM EDTFlash Flood WarningALYNorthwest Hills Planning Region83 min

Nearby

Severe Thunderstorm Warnings in New York, 2011Severe Thunderstorm Warnings in Connecticut, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.